MathSciNet Relay Station
MathSciNet bibliographic data
MR437549 (55 #10473) 14L99
Richardson, R. W. Affine coset spaces of reductive algebraic groups. Bull. London Math. Soc. 9 (1977), no. 1, 38–41.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement